# SDR FDEA201401310225

- Difficulty date: January 31, 2014
- Submitted: January 31, 2014
- Operation: Air carrier
- Aircraft: N957FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24774
- Aircraft time: 53,984 hours, 32,709 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Part number: 416N2100154SP
- Condition: Delaminated
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ESCAPE SLIDE COVER HAS ONE EACH LATCH BROKEN.  RELEASED FOR SERVICE IAW MEL 52-11-01-A.  L1 DOOR SLIDE INOPERABLE, IDENTIFY INOPERABLE OR MISSING.  REPAIRED AREA UNDER LATCH & REPLACED FOUR INSERTS THAT ATTACH LATCH ASSEMBLY IAW AMM 25-00-00-8.
